# SDR FDEA201101140173

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087232
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP, CRACK INDICATION FOUND AT LT WING LOWER SKIN PANEL INBD OF RIB 9, AFT OF REAR SPAR HOLE (G) 1 EA ON LOWER SKIN SIDE.  REPAIR CARRIED OUT PER EA NR 6-5710-143824.  THIS REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 111.
